Skipping a shot?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tkelly3287
Regular Member


Date Joined Jan 2007
Total Posts : 142
   Posted 11/9/2007 10:05 PM (GMT -6)   
Ok I am on avonex and for one reason or another I have to switch my shot day every so often. What is the risk if i just skip it for a week? I really don't want to take it this week, I have never skipped. anyone know what could happen?

uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 11/10/2007 6:58 AM (GMT -6)   

Nothing will happen if you skip a shot, or delay it by a day or two.  Or take it a day or two early.  Just get back on schedule as soon as you can, or if the "new" day works better, then take the next shot a week later after that, and continue.  I've read on boards like this that if someone misses for several weeks, though, the side effects return, and they have to go through those again for a few weeks.  So it's probably not good to miss for more than a few days.

This seems true for all of the drugs. I've missed a few times with Betaseron, too, without any consequences.


...I am not a doctor, nor health professional, and don't pretend to be one, here.....

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, August 21, 2017 6:03 PM (GMT -6)
There are a total of 2,858,198 posts in 313,613 threads.
View Active Threads


Who's Online
This forum has 155209 registered members. Please welcome our newest member, mom2angel.
646 Guest(s), 15 Registered Member(s) are currently online.  Details
Froggy88, TheIsomotion31, SlappyHappy, PAX, Purrrsiankitty, Michael_T, Serenity Now, Gear, alohaknown, JoJoLA, Filper, catchscooter, Sheeks175, saozemko, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer